American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[2] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[3] Jeannette C. M. Janssen. The Dinitz problem solved for rectangles . Bull. Amer. Math. Soc. 29 (1993) 243-249. MR 1215310.
Abstract, references, and article information   
View Article: PDF

[4] K. Appel and W. Haken. Every planar map is four colorable. Bull. Amer. Math. Soc. 82 (1976) 711-712. MR 0424602.
Abstract, references, and article information   
View Article: PDF

[5] Michael O. Albertson and Joan P. Hutchinson. The maximum size of an independent set in a nonplanar graph. Bull. Amer. Math. Soc. 81 (1975) Part 1:554-555. MR 0364012.
Abstract, references, and article information   
View Article: PDF

[6] James W. Schlesinger. Sets of colorings of circuits. Bull. Amer. Math. Soc. 80 (1974) 721-723. MR 0363981.
Abstract, references, and article information   
View Article: PDF

[7] Ram Prakash Gupta. On decompositions of a multi-graph into spanning subgraphs. Bull. Amer. Math. Soc. 80 (1974) 500-502. MR 0335367.
Abstract, references, and article information   
View Article: PDF

[8] Steve Fisk. Some topological approaches to the four color problem. Bull. Amer. Math. Soc. 79 (1973) 1051-1055. MR 0319796.
Abstract, references, and article information   
View Article: PDF

[9] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information   
View Article: PDF

[10] Michael O. Albertson and Herbert S. Wilf. Boundary values in chromatic graph theory. Bull. Amer. Math. Soc. 79 (1973) 464. MR 0316287.
Abstract, references, and article information   
View Article: PDF

[11] D. C. Lewis. A generalized Möbius inversion formula. Bull. Amer. Math. Soc. 78 (1972) 558-561. MR 0299485.
Abstract, references, and article information   
View Article: PDF

[12] Václav Chvátal and Frank Harary. Generalized Ramsey theory for graphs. Bull. Amer. Math. Soc. 78 (1972) 423-426. MR 0291016.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1